×

zbMATH — the first resource for mathematics

On the maximally overdetermined system of linear differential equations. I. (English) Zbl 0313.58019

MSC:
58J10 Differential complexes
32Q99 Complex manifolds
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
35N10 Overdetermined systems of PDEs with variable coefficients
35N99 Overdetermined problems for partial differential equations and systems of partial differential equations
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grothendieck, A., Element de Geometric Algebrique III (premiere partie) Publ. Math. Inst. HES, No. 11, IHES, Paris, 1961.
[2] Kashiwara, M., An algebraic Study of Systems of Partial Differential Equations, Local Theory of Differential Operators. (Master’s thesis presented to the University of Tokyo) Sugakushinkokai, 1970, (in Japanese).
[3] Kashiwara, M. and Kawai, T., On the boundary value problem for elliptic system of linear differential equations, I and II, Proc. Japan Acad. 48, 712-715 (1972) and 49, 164-168 (1973). · Zbl 0271.35028 · doi:10.3792/pja/1195519516
[4] Kawai, T., Theorems on the finite-dimensionality of rohomology groups, III, IV and V. Proc. Japan Acad. 49 243-246, 655-658 and 782-784 (1973). · Zbl 0303.35057 · doi:10.3792/pja/1195519172
[5] Lojasiewicz, S., Ensembles Semi-analytiques, Centre Physique Theor, de VEcole Poly- technique, Paris, 1965. I 6 ] Sato, M., Kawai, T. and Kashiwara, M., Microfunctions and pseudo-differential equations, Lecture note in Math., No. 287, Springer, Berlin-Heidelberg-New York, 265-529, 1973.
[6] Thorn, R., Ensembles et morphismes stratifies, Bull. Amer. Math. Soc., 75, 240-284 (1969). · Zbl 0197.20502 · doi:10.1090/S0002-9904-1969-12138-5
[7] Whitney, H., Tangents to an analytic variety, Ann. of Math., 81, 496-549 (1964). · Zbl 0152.27701 · doi:10.2307/1970400
[8] Whitney, H., Local properties of analytic sets, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, 205-244 (1965). · Zbl 0129.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.